A 61-year-old Japanese woman suffered from a small, painful, subcutaneous nodule on the sole of her foot that was 10 mm across in diameter during pegylated interferon (PEG IFN) and ribavirin (RBV) combination therapy for chronic hepatitis C. Skin biopsy revealed multiple non-caseating granulomas composed of epithelioid histiocytes with multinucleate giant cells, which was consistent with sarcoidosis. Ophthalmologic examination revealed uveitis. Thoracic computed tomography (CT) showed multiple bilateral hilar lymphadenopathies and a diffuse micronodular interstitial pattern of the lungs. Genetic analysis indicated a probable homozygous haplotype of A*02:01-C*15:02-B*51:01-DRB1*16:02-DQB1*05:02 in human leukocyte antigen regions. The patient was observed carefully without any additional medication because no significant systemic symptoms were noted. Combination therapy was continued for 2 months afterwards. She was asymptomatic for over 3 years of follow up, and repeated hematological and biological investigations and chest CT showed improvement. In conclusion, clinicians should bear sarcoidosis in mind as a complication during PEG IFN and RBV combination therapy. They should also be aware of the usually good prognosis of PEG IFN-induced cutaneous sarcoidosis in order not to prematurely discontinue a treatment necessary for liver disease; maintenance of PEG IFN treatment may be advised with careful follow up.